MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 SOFT STRAIGHT 200CM; Wire, Guide, Catheter

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 SOFT STRAIGHT 200CM; Wire, Guide, Catheter
Catalog Number M00326010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a middle cerebral artery (mca) occlusion thrombectomy procedure when the subject guidewire was advanced to the m2 segment of the mca it fractured at the distal end of the internal carotid artery.The physician used a balloon and intermediate catheter to retrieve the fractured guidewire from the vessel and remove it from the patient.The guidewire was removed and replaced resulting in a 10 minute surgical delay.The procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the guidewire was kinked at 53cm & 109cm from the proximal end.The proximal bond was noted to have a crack.The distal tip of the guidewire was intact.There were no fractures noted to the nitinol tubing.A functional test was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event of the guidewire broken/fractured during use was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.The patients anatomy was moderately tortuous.It is probable that there were procedural and/or anatomical factors such as vessel tortuosity present during the clinical procedure which may have caused the reported fracture.An assignable cause of procedural factors will be assigned to the reported and analysed event of the guidewire broken/fractured during use as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed damage of the guidewire kinked/bent since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SOFT STRAIGHT 200CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50092618
Report Number3012931345-2026-00125
Device Sequence Number10083371
Product Code DQX
UDI-Device Identifier04546540688729
UDI-Public(01)04546540688729(17)281129(10)0001181825
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM00326010
Device Lot Number0001181825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Balloon (Unknown); Intermediate Catheter (Unknown); Rebar-18 microcatheter (Medtronic)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient RaceAsian